# SDR R61A2022122900792

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Frm 17 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AC WAS IN FOR HVY CK FOUND FWD CARGO BAY, SHEAR CLIP FOUND CORRODED ON FR 17 BETWEEN STR 28-27L. REPLACED FWD CARGO BAY SHEAR CLIP ON FR 17 BEWTEEN STR28-27L IAW SRM 51-41-01 PN 170-03870-001 AC RETURNED TO SERVICE
